# SDR 141191

- Difficulty date: September 1, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N149SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- Aircraft time: 29,530 hours, 32,979 cycles
- Engine: Ge CT75A2
- Engine time: 26,394 hours, 29,084 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Intake Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE RT AIR VALVE WARNING LIGHT ILLUMINATED.  CREW FOLLOWED QRH AND REDUCED POWER BELOW 92 PERCENT, AND THE LIGHT STAYED ILLUMINATED.  THE CREW RETURNED TO PIT A/C WAS TAKEN OUT OF SERVICE AT 2235 (LT).   PIT MX T/S RT INTAKE HEAT SYSTEM AND FOUND A WIRE TO BE BROKEN ON THE RT INTAKE HEAT SWITCH.  PIT MX REPAIRED WIRE, AND PERFORMED OPERATIONEL TEST OF THE RT INTAKE HEAT SYSTEM.  OPERATIONAL TEST SATIFACTORY NO FAULTS NOTED.  A/C RETURNED TO SERVICE  AT 0040 9-2-03.
